Open Access

On existence of boundary values of polyharmonic functions


Full Text

Coming Soon.





Article Information

TitleOn existence of boundary values of polyharmonic functions
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 2, 4-12
MathSciNet MR2067947
CopyrightThe Author(s) 2004 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

M. L. Gorbachuk and S. M. Torba, On existence of boundary values of polyharmonic functions, Methods Funct. Anal. Topology 10 (2004), no. 2, 4-12.


BibTex

@article {MFAT283,
    AUTHOR = {Gorbachuk, M. L. and Torba, S. M.},
     TITLE = {On existence of boundary values of polyharmonic functions},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {2},
     PAGES = {4-12},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=283},
}


All Issues